Journal of Applied Mathematics

Journal of Applied Mathematics / 2012 / Article
Special Issue

Applications of Fixed Point and Approximate Algorithms

View this Special Issue

Editorial | Open Access

Volume 2012 |Article ID 175459 | 2 pages | https://doi.org/10.1155/2012/175459

Applications of Fixed Point and Approximate Algorithms

Received08 Nov 2012
Accepted08 Nov 2012
Published20 Dec 2012

As very powerful and important tools in the study of nonlinear sciences, fixed point methods have attracted so much attention. Over the last decades, fixed point techniques have been applied extensively in such diverse fields as biology, chemistry, economics, engineering, game theory, physics, and so on. The thorough study of the fixed point theory and its approach methods contained in the literature will help us to find new fixed point techniques for solving the practical problems.

The aim of this special issue is to present and extend the applications of the relatively new approaches and theories for the fixed point problems arising in mathematics and applied sciences.

This special issue includes 105 high-quality peer-reviewed papers that deal with different aspects of applications of fixed point and approximate algorithms. These papers contain some new, novel, and innovative techniques and ideas. We hope that all the papers published in this special issue can motivate and foster further scientific works and development of the research in the area of the applications of fixed point and approximate algorithms.

Acknowledgments

As Guest Editors for this special issue, we wish to thank all those who submitted papers for publication and many specialists who served as the reviewers. We highly appreciate the support from the editorial members of the journal, as well as the editorial staff of Hindawi Publishing Corporation. Y. Yao was supported in part by NSFC 11071279 and NSFC 71161001-G0105. R. Chen was supported in part by NSFC 11071279. Y.-C. Liou was partially supported by NSC 101-2628-E-230-001-MY3.

Yonghong Yao
Rudong Chen
Giuseppe Marino
Yeong-Cheng Liou

Copyright © 2012 Yonghong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

656 Views | 466 Downloads | 2 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19.